# SDR SWAA2025090305624

- Difficulty date: August 18, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 29,556 hours, 14,757 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER LBL 8 AND LBL 34, WL167.68.   REMOVED, REPLACED, AND INSTALLED NEW ATTACH ANGLE IAW SRM 51-40-02-0G-0 AND DWG 11A1000 REV: -, DWG 11A7000 REV: -.
